# SDR FDEA201605181658

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293313
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE LOWER SKIN ATTACHMENT, DOUBLER FOUND CRACK AT STATION XOS 993.  ACCOMPLISHED REPAIR IAW SRM 57-40-03-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
